Help me

Hi I m using colchicine 0.5mg / twice a day with methotraxate injection 1ml every Sunday n neoral 25mg/ twice a day having sever pains evey where no improvement. GU n ou no improvement with continous abdominal pain n on/off diarrhea also having ankle effusion plz can somebody tell me shld I continue taking colchicine because still having watery motion with abdominal pain.

5 Replies

  • Hi, sorry to hear you are suffering so much. Unfortunately no one here can give you medical advice, we can only share our own experiences. I suggest you get in touch with the Doctor who is looking after you.

  • Hey hun,

    Please see your doc. I am currently on colchicine along with the other cocktail of meds. The one that made me sickest is methrotrexate. You guys need to decide benefits vs effects, and give you something to make you more comfortable. SQUEAKY WHEEL GET THE SERVICE....

    Good luck to you!


  • Hi there,

    So sorry to read of your problems on these meds. As the others have pointed out, I'm not in a position to give you medical advice and wouldn't. However I can tell you if my own experiences.

    I was advised that some GI problems, particularly diarrhoea and stomach cramps, are commonly experienced when starting out on colchicine and that these symptoms can diminish over time and the improvement in ulcers has been astounding in many cases.

    However, in my case, the diarrhoea and particularly severe pains did not improve at all over time and the ulceration certainly didn't improve either, so I made the decision along with my consultant, to move on to another medication.

    I really do know how awful these effects can be so I really feel for you and hope you get something sorted with your Dr very soon!

    Bless you, take care,


  • Hi Ayesha. It sounds like you might be having a flare and you really need to seek advice from your BD specialist who can decide, with you, about any alterations with regards to your meds. It certainly isn't right that you should be suffering from these symptoms but you need to discuss them with a medical professional who knows you to ascertain if they are side effects from medication or a symptom of your Behcet's. As you have the gut problems and the ankle issues, it is possible that you are in a flare and that is the issue rather than side effects from Colchicine. I can really empathise with you - I am really suffering from abdominal symptoms at the moment - severe pain, distension and diarrhoea made worse by eating! I have found restricting my diet to really bland foods helps and at the COE they advised when things are really bad to eat pureed vegetables as they are easiest to digest. Please get yourself reviewed and I hope you feel better soon. X

  • Thanxxx evey body for ur concern. My doc is also saying I m on flare my skin less ions or ulcers wat thy r appearing again n again. Boils like ulcers very itchy n smotimes painful. Whenever doc recommended or change any new medicine little improvement is shown n only after some days of usage every Feeeshoonnn. Any hw thanxxxx evey body for listing me. May Allah almighty bless u all with health n every pleasure of life :)

You may also like...